# SDR UALA2012062203353

- Difficulty date: June 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,977 hours, 6,358 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 81841
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 13JK SIDEWALL LIGHT INOP.  RELAMPED, NO HELP.  BALLAST REPLACED AND LIGHT TUBE REPLACED, NIL HELP.  NEED MORE TIME FOR TROUBLESHOOTING.  REPLACED BALLAST.  OPS OK.
